# SDR ASOA20160424024

- Difficulty date: April 24, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145
- Aircraft serial: 145271
- Aircraft time: 38,361 hours, 29,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT MID SECTION CEILING LIGHT WAS INOPERATIVE. MAINTENANCE INSPECTED AND REPLACED THE EXIT ROW FORWARD EMERGENCY LIGHT. OPS CHECKS WERE GOOD.
